# SDR COMA9760230

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 864202
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING.  NLG DID NOT RETRACT.  REPLACED THE NLG WEIGHT ON WHEELS PROXIMITY SENSOR.
